# SDR SWIA202162177

- Difficulty date: September 7, 2021
- Submitted: November 5, 2021
- Operation: Air carrier
- Aircraft: N825SK
- Make and model: Cndair CL600*
- Aircraft serial: 15212
- Aircraft time: 31,789 hours, 20,641 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H OTBD FLAP HINGE BOX, FLAP ATTACH PANEL HAS GOUGE (MARKED WITH RED)    (C-CHECK RO 11/04/2021)   BLENDED GOUGE FROM THE FITTING ASSEMBLY OF THE LH OB FLAP HINGE ARM WS264 REF REO 690-57-53-127 REV -- 2021-09-28 AND FOUND ACCEPTABLE AT THIS TIME. COMPLIED WITH TASK CARD 51-900-1002-SKY
